Existence of the time evolution for Schrödinger operators with time dependent singular potentials
Annales de l'I.H.P. Physique théorique, Volume 44 (1986) no. 2, pp. 155-171.
@article{AIHPA_1986__44_2_155_0,
     author = {W\"uller, Ulrich},
     title = {Existence of the time evolution for {Schr\"odinger} operators with time dependent singular potentials},
     journal = {Annales de l'I.H.P. Physique th\'eorique},
     pages = {155--171},
     publisher = {Gauthier-Villars},
     volume = {44},
     number = {2},
     year = {1986},
     zbl = {0598.35033},
     mrnumber = {839282},
     language = {en},
     url = {http://www.numdam.org/item/AIHPA_1986__44_2_155_0/}
}
TY  - JOUR
AU  - Wüller, Ulrich
TI  - Existence of the time evolution for Schrödinger operators with time dependent singular potentials
JO  - Annales de l'I.H.P. Physique théorique
PY  - 1986
DA  - 1986///
SP  - 155
EP  - 171
VL  - 44
IS  - 2
PB  - Gauthier-Villars
UR  - http://www.numdam.org/item/AIHPA_1986__44_2_155_0/
UR  - https://zbmath.org/?q=an%3A0598.35033
UR  - https://www.ams.org/mathscinet-getitem?mr=839282
LA  - en
ID  - AIHPA_1986__44_2_155_0
ER  - 
%0 Journal Article
%A Wüller, Ulrich
%T Existence of the time evolution for Schrödinger operators with time dependent singular potentials
%J Annales de l'I.H.P. Physique théorique
%D 1986
%P 155-171
%V 44
%N 2
%I Gauthier-Villars
%G en
%F AIHPA_1986__44_2_155_0
Wüller, Ulrich. Existence of the time evolution for Schrödinger operators with time dependent singular potentials. Annales de l'I.H.P. Physique théorique, Volume 44 (1986) no. 2, pp. 155-171. http://www.numdam.org/item/AIHPA_1986__44_2_155_0/

[1] J.B. Delos, Theory of electronic transitions in slow atomic collisions. Rev. Mod. Phys., t. 53, 1981, p. 287-357.

[2] G.A. Hagedorn, An analog of the RAGE Theorem for the impact parameter approximation to three particle scattering. Ann. Inst. H. Poincaré, t. A 38, 1983, p. 59-68. | Numdam | MR | Zbl

[3] G.C. Hegerfeld, Remarks on causality, localization and spreading of wave packets. Phys. Rev. D., t. 22, 1980, p. 377-384. | MR

[4] T. Kato, Integration of the equation of evolution in a Banach space. J. Math. Soc. Japan, t. 5, 1953, p. 208-234. | MR | Zbl

[5] T. Kato, On linear differential equations in Banach spaces. Comm. Pure Appl. Math., t. 9, 1956, p. 479-486. | MR | Zbl

[6] T. Kato, Linear evolution equations of hyperbolic type. J. Fac. Sci. Univ. Tokyo, Sec. 1, t. 17, 1970, p. 241-258. | MR | Zbl

[7] T. Kato, Linear evolution equations of hyperbolic type. II. J. Math. Soc. Japan, t. 25, 1973, 648-666. | MR | Zbl

[8] M. Reed, B. Simon, Methods of modern mathematical physics. I. Functional analysis. New York, Academic Press, 1972. | MR | Zbl

[9] M. Reed, B. Simon, Methods of modern mathematical physics. II. Fourier analysis, self-adjointness, New York, Academic Press, 1975. | MR | Zbl

[10] M. Reed, B. Simon, Methods of modern mathematical physics. IV. Analysis of operators, New York, Academic Press, 1978. | MR | Zbl

[11] B. Simon, Quantum Mechanicsfor Hamiltonians defined as Quadratic Forms, Princeton University Press, 1971. | MR | Zbl

[12] H. Tanabe, Equations of Evolution, Pitman, 1979. | MR

[13] U. Wüller, Existenz von Propagatoren für Schrödinger Operatoren mit zeitabhängigen singulären Potentialen, Diplomarbeit, Ruhr-Universität Bochum, 1984.

[14] K. Yajima, A multi-channel scattering theory for some time dependent hamiltonians, Charge transfer problem. Comm. Math. Phys., t. 75, 1980, p. 153-178. | MR | Zbl

[15] K. Yosida, On the integration of the equation of evolution. J. Fac. Sci. Univ. Tokyo, Sec. 1, t. 9, 1963, p. 397-402. | MR | Zbl

[16] K. Yosida, Time dependent evolution equations in a locally compact space. Math. Ann., t. 162, 1966, p. 83-86. | MR | Zbl

[17] K. Yosida, Functional Analysis, Berlin, Heidelberg, New York, Springer, 2nd. ed., 1968. | MR